# SDR HEEA060966

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Filter
- Part number: 222366621103
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED/BYPASS BUTTON STUCK ON FUEL FILTER.
